X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (440) 440
mathematics, applied (350) 350
analysis (135) 135
convergence (134) 134
banach space (129) 129
mathematics, general (104) 104
algorithms (94) 94
applications of mathematics (89) 89
approximation (87) 87
inequalities (80) 80
uniformly smooth banach space (80) 80
banach-spaces (79) 79
mathematical analysis (74) 74
fixed-points (71) 71
fixed point (69) 69
theorems (66) 66
applied mathematics (65) 65
uniformly convex (64) 64
strong convergence (62) 62
banach spaces (59) 59
operators (56) 56
mapping (55) 55
mappings (53) 53
nonexpansive-mappings (51) 51
iterative methods (49) 49
mathematical models (44) 44
differential geometry (40) 40
uniformly smooth (40) 40
topology (39) 39
uniformly smooth banach spaces (39) 39
optimization (38) 38
fixed points (37) 37
strong-convergence theorems (37) 37
iterative algorithms (34) 34
studies (33) 33
functional analysis (32) 32
mathematical and computational biology (32) 32
mathematical theorems (31) 31
geometry and topology (30) 30
nonexpansive mapping (30) 30
usage (30) 30
errors (29) 29
accretive-operators (28) 28
equations (28) 28
uniformly convex banach space (28) 28
variational inequality (28) 28
q-uniformly smooth banach spaces (27) 27
research (27) 27
47h09 (26) 26
47h10 (26) 26
smooth banach-spaces (26) 26
mechanics (25) 25
accretive operators (24) 24
automation & control systems (24) 24
fixed point theory (24) 24
iterative algorithm (24) 24
nonlinear equations (24) 24
q-uniformly smooth banach space (24) 24
existence (23) 23
hilbert-spaces (23) 23
operations research & management science (23) 23
computer science, interdisciplinary applications (22) 22
nonlinearity (22) 22
projection (22) 22
stability (22) 22
uniformly gâteaux differentiable norm (22) 22
uniformly smooth spaces (22) 22
ishikawa (21) 21
strong-convergence (21) 21
algorithm (20) 20
convexity (20) 20
geometry (19) 19
physics, mathematical (19) 19
semigroups (19) 19
sets (19) 19
uniformly gateaux differentiable norm (19) 19
weak (19) 19
algebra (18) 18
pseudocontractive mappings (18) 18
statistics & probability (18) 18
weak-convergence (18) 18
duality mapping (17) 17
mathematics - functional analysis (17) 17
perceptron convergence procedure (17) 17
asymptotic properties (16) 16
dynamical systems (16) 16
methods (16) 16
sunny nonexpansive retraction (16) 16
46b20 (15) 15
adaptive control (15) 15
convergence theorems (15) 15
hilbert space (15) 15
spaces (15) 15
viscosity (15) 15
47j25 (14) 14
common fixed point (14) 14
construction (14) 14
contraction operators (14) 14
fixed-point problems (14) 14
norms (14) 14
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2017, Volume 42, Issue 2, pp. 525 - 534
.... We obtain a positive answer whenever f is continuous and uniformly open. In the smooth case, we deduce a positive answer when f is a C-1-smooth surjection whose set of critical values is countable... 
Nonlinear quotient | Density character | Smooth surjective mapping | Surjective restriction | Uniformly open map | MATHEMATICS | uniformly open map | FIBRATIONS | BANACH-SPACES | MANIFOLDS | nonlinear quotient | surjective restriction | density character
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2020, Volume 482, Issue 1
In this paper we obtain new characterizations of the uniformly convex and smooth Banach spaces... 
Area integrals | Littlewood-Paley | Uniformly convex | Uniformly smooth
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2013, Volume 398, Issue 2, pp. 867 - 871
We prove that if Y is a closed subspace of a Banach space X such that Y and X/Y admit an equivalent asymptotically uniformly smooth norm, then X also admits an equivalent asymptotically uniformly smooth norm... 
Three-space property | Asymptotically uniformly smooth norm | Szlenk index | Renorming theory | Geometry of Banach spaces | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | WEAK-ASTERISK | Reforming theory
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2015, Volume 421, Issue 1, pp. 747 - 753
Let X be a uniformly convex and uniformly smooth Banach space. Assume that the Mi, i=1... 
Uniformly convex | Uniformly smooth | Alternating algorithm | MATHEMATICS | MATHEMATICS, APPLIED | Algorithms
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2015, Volume 426, Issue 2, pp. 1182 - 1191
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2017, Volume 2017, Issue 1, pp. 1 - 12
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 62, Issue 2, pp. 787 - 796
Journal Article
Inverse problems, ISSN 1361-6420, 2009, Volume 25, Issue 1, pp. 015005 - 015005 (20)
We consider the task of computing an approximate minimizer of the sum of a smooth and a non-smooth convex functional, respectively, in Banach space... 
MATHEMATICS, APPLIED | INEQUALITIES | ILL-POSED PROBLEMS | REGULARIZATION | PHYSICS, MATHEMATICAL | OPERATORS | UNIFORMLY CONVEX | Mathematics - Numerical Analysis
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 20
... algorithms in uniformly convex and uniformly smooth Banach spaces. The results of this paper improve and extend the previously known ones in the literature. 
Systems of nonexpansive operator equations | Analysis | Uniformly smooth | Mathematics, general | Mathematics | Iterative algorithms | Applications of Mathematics | Uniformly convex | Banach space | Solution | MATHEMATICS | MATHEMATICS, APPLIED | FIXED-POINT THEOREMS | CONVERGENCE THEOREMS | METRIC-SPACES | MAPPINGS | Research
Journal Article
Mathematics, ISSN 2227-7390, 09/2015, Volume 3, Issue 3, pp. 891 - 896
  The isomorphism of Karoubi-Villamayor K-groups with smooth K-groups for monoid algebras over quasi stable locally convex algebras is established... 
K-regularity | Properly uniformly bounded approximate unit | Smooth K-groups | Quasi stable locally convex algebra | Isomorphism | Algebra | Approximation | Mathematical analysis | Monoids | properly uniformly bounded approximate unit | smooth K-groups | quasi stable locally convex algebra
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 01/2010, Volume 59, Issue 1, pp. 149 - 160
Journal Article
Set-valued and variational analysis, ISSN 1877-0533, 2012, Volume 21, Issue 1, pp. 1 - 16
In this paper we prove the existence of solutions of some types of second order implicit differential inclusions in reflexive smooth Banach spaces. 
Geometry | Uniformly smooth and uniformly convex Banach spaces | 49J53 | Analysis | Generalized projection | Mathematics | Duality mapping | 34A60 | Implicit convex sweeping process | Implicit convex sweeping process | MATHEMATICS, APPLIED | EQUATIONS | CLAIRAUT TYPE
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 6/2012, Volume 20, Issue 2, pp. 187 - 201
We prove the existence of solutions for the state depending convex sweeping processes in p-uniformly smooth and q-uniformly convex Banach spaces via new recent results on proximal analysis... 
Geometry | Uniformly smooth and uniformly convex Banach spaces | 49J53 | Analysis | Generalized projection | Mathematics | State dependent sweeping process | Duality mapping | 34A60 | MATHEMATICS, APPLIED
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.